# SDR DALA2017061504828

- Difficulty date: June 13, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 59,222 hours, 33,312 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Power Supply
- Condition: Failed
- Location: Seat 10e
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL310, FLIGHT ATTENDANTS AND PASSENGERS IN MID CABIN NOTICED A BURNING ELECTRICAL ODOR.  FIRST OFFICER NOTED A RISE IN CABIN TEMP. SUPPLY BETWEEN 90 AND 120 DEGREES APPROXIMATELY 10 MINUTES BEFORE FLIGHT ATTENDANTS CALLED.    MAINTENANCE TROUBLESHOT AND FOUND IN SEAT POWER SUPPLY UNIT INOPERATIVE AT SEAT 10E AS POSSIBLE ODOR SOURCE.  REPLACED.  OPS CHECKED GOOD.  PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS. NO ODOR NOTED.
